Mostly I am freezing (almost all the time), however I often get night sweats, so bad I though once I had peed the bed! I found that it was worse when I was on higher doses of cortison. Since the medications have kept everything quiet it hasn't been so bad. I still am always cold. However in a flare I often get a fever (39° C) and then I am freezing with chills and uncontollable shivering, and dripping in sweat.
Have you had your thyroid checked?
Have you made any lifestyle changes (smoking, medications, eating)?
these symptoms are indicative of a problem with the metabolism/autonomic nervous system)
When your GP doesn't know what to do, he should send you to an endocrinologist (neuroendocrinologist).
PS dress in multiple light layer (so you can put on/take off as needed) also cotton as it keeps warm, absorbs excess moisture, and is also cool.
I have been suffering with this problem for three years now. I have looked and looked for a reason and the only one that I have come up with was medication. I too have had a hysterectomy and if that is what is causing this......ughhhh. I cannot do HRT because I am on blood thinners. If anyone can find the reason this is occuring, by all means let me know. I am tired of suffering thru them!
I don't think I am going into a flare. I don't know what HRT means. I do know that I can't take any estrogens/hormone treatments. Had very serious phelbitis at the age of 24. This was caused by the pill. I am 49 now.
I do not have aps. Actually have low WBC and RBC with high MCV 104.7..norm high is 94.8 and high MCH 35.4 norm high is 32.2...this is from last blood work. The MCH and MCV are the lowest in along time. aLSO Have low PLT 114..Normal Low is 150 and low MPV 9.1 normal low is 9.4.
SED rate is always low.
The doctors have been scratching their heads for along time about these numbers. I think they have done every test possible. Seems that is just the way blood is.
Anymore input would be greatly appreciated.
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.